# SDR GUUA93632100109A

- Difficulty date: October 1, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N81536
- Make and model: Beech 1900D
- Aircraft serial: UE152
- Aircraft time: 27,877 hours, 32,240 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9236,  AFTER TAKEOFF WHEN LANDING GEAR RETRACTED THE GEAR HANDLE LIGHT REMAINED ILLUMINATED. CYCLED LANDING GEAR AND LIGHT REMAINED ILLUMINATED.   ADJUSTED RT DOWNLOCK SWITCH.  LANDING GEAR OPERATIONAL CHECK OK.
